Saturday, November 1, 2014

Discussion: GSN Thanksgiving marathons 2014

Besides Idiotest getting a second season, not too much has happened in the Game Show Network community this week. Coming up in the next week or so, the Thanksgiving marathons are expected to be released through advanced schedules.

Last year's Thanksgiving marathons included a "Fully Stuffed Feud marathon" on Thanksgiving Day itself, featuring all five prior hosts of Family Feud, Dawson, Combs, Anderson, Karn and O'Hurley for an hour each, which started at 8am ET. GSN also aired the celebrity Family Feud version with Al Roker. Steve Harvey's Family Feud aired from 2-8pm ET on Thanksgiving Day. On Black Friday 2013, GSN aired "New to GSN" episodes of Sale of the Century from 8am to 12pm ET, then Steve Harvey's Family Feud aired from 12pm to 12am ET.

Discussion: What marathons would you like to see GSN air during the 4-day Thanksgiving weekend?


  1. 2014 Thanksgiving marathon predictions:

    Thanksgiving (11/27):
    8am: Idiotest (4 hours)
    12pm: Family Feud (Harvey) (12 hours)

    Black Friday (11/28):
    8am: Sale of the Century (2 hours)
    10am: Shop 'Til You Drop (8 hours)

    1. EIGHT HOURS of Shop Til You Drop?? You do realize GSN wants to gain and keep viewers, not drive them away in droves, right? /That was rhetorical.

  2. Also, a Skin Wars Season 1 marathon (8 episodes, not the extra special) on Thanksgiving, Christmas or New Years.

  3. Nothing but classics! Thanksgiving does in fact lead up to GSN's 20th Anniversary.

  4. Since they've been playing up their Throwback Thursday block, why not promote a Throwback Thanksgiving with classics that aired on Thanksgiving.

  5. I would like to see another fully stuffed Feud marathon. This Is how I would do the schedule.

    8 to 10 am Dawson Feud
    10 am to 12 pm Combs Feud
    12 to 2 pm Anderson Feud
    2 to 4 pm Karn Feud
    4 to 6 pm O Hurley Feud
    6 to Midnight Harvey Feud

    And possibly for Black Friday, GSN could do maybe a farewell marathon for Shop Til You Drop from 8 am to 8 pm. Didn't they do that for Regis Millionaire a couple of years ago?. Or Press Your Luck, I would love to see a marathon of that show.

  6. In my view...

    8am/7c to 12am/11c Thanksgiving Marathon of 21st Century editions of Family Feud:
    8am/7c- 4 Hours of Family Feud(Karn)
    12pm/11c- 4 Hours of Family Feud(O'Hurley)
    4pm/3c- 8 hours of Family Feud(Harvey)

    8am ET/7c to 1am ET/12c All Classic Feast marathon in honor of GSN's 20th Birthday

    9am/8c to 12pm/11c- 4 Hours of Newlywed Game(Shepard)
    12pm/11c to 10pm/9c- 10 hours of The Chase

    9am/8c to 12pm/11c- 4 hours of Whammy!
    12pm/11c to 6pm/5c- 6 hours of Minute to Win It
    6pm/5c to 10pm/9c- 5 hours of Let's Ask America

    1. Prediction Change:

      9am/8c to 10pm/9c- 14 hours of The Chase

      9am/8am to 10pm/9c- Who Wants to be Millionaire 15th Anniversary Marathon:
      9am/8c- 7 hours of Vieria Verison
      4pm/3c- 6 hours of Regis Verison

  7. Prediction: Harvey Feud all four days Thursday-Sunday. From 8am-4am or 9am-4am.

  8. I'd like to see the 80s cable game Dueling for Playmates. As far as I know it's never been shown since it's original run.

  9. It has already been decided that it will be a Chase marathon. Will be announced soon.

  10. I'm predicting a 2014 Thanksgiving Day marathon with 16 hours of Harvey Feud, then a 2014 Black Friday Marathon:

    8am-Noon: 4 hours of Sale of the Century
    Noon-Midnight: 12 hours of Shop 'til You Drop (perhaps, 24 more episodes of the 1997-1998 season)

    1. What about old game shows like:

      The Joker's Wild
      Marshall Hollywood squares

    2. Did you not read what I posted earlier. It has already been cleared as a 2 day marathon of all existing Chase eps. No need contnuing this thread and crying for your favorite lost show. Yesshh!!

    3. I like a Chase Marathon. I got cable in February, so I want to see the first two seasons.

    4. I really can't see them airing a Shop Til You Drop marathon considering the show was just removed from the daily schedule altogether. STYD was alright and I enjoyed it at first when GSN brought it to the schedule, but Dee Bradley Baker annoyed the hell out of me after a while, and made me realize how much I wish GSN had acquired Supermarket Sweep instead (the other big 90s shopping game show).

  11. And you know this how?? I'm not saying you're lying, I'll gladly eat crow if it turns out to be true but it's hard to believe anonymous posters on the internet

    1. I know a lot about what goes on at GSN. Let's just put it that way. Don't believe me if you'd like.

    2. Eating crow yet? I told you I know a lot about what goes on at GSN. Have you heard the latest on Monopoly Millionaires Club? GSN is praying it's not a dud because they've promised to keep in on their schedule for more than a year.

    3. Exactly like how GSN said they would keep DWTS on the schedule through "the end of [2012]" back in the beginning of 2012.

  12. Everyone keep this thread in mind. I sincerely hope this condescending bastard is wrong. Not because I don't want a Chase marathon, I love the show, but because I don't like his attitude and want to see his arrogance blow up in his face

  13. I have also heard there will be a marathon of The Chase, consisting of the 26 episodes that have already aired as of now and the upcoming new episodes, starting with the celebrity episode of 11/11 (I'm assuming the marathon will consist of 29 or so episodes).

  14. I don't think GSN will air a new episode of The Chase the Tuesday before Thanksgiving, they didn't last year. So there will be 28 episodes by the time Thanksgiving comes around. Here's what I hope the marathons are.

    8am-midnight The Chase (16 episodes)

    Black Friday:
    8am-noon Sale of the Century
    Noon-midnight The Chase (remaining 12 episodes)

    I really hope Thanksgiving and Black Friday aren't two straight days consisting primarily of Harvey Feud like it has been the last 2 years. Don't we get enough Harvey on a regular basis?

  15. See the following link:

    1. Anyway with respect to the aforementioned link, apparently someone on the GS Paradise boards emailed GSN inquiring about holiday programming and received the following response:

      "On Tuesday, November 25th, we will air a double-stack of The Chase (repeats) from 8:00pm ET to 10:00pm ET (encoring the mirror from 11:00pm to 1:00am). There will be no new episode of The Chase that week.

      On Thanksgiving Day, Thursday, November 27th, we will air a six-hour marathon of The Chase from 1:00pm ET to 7:00pm ET.

      On Friday, November 28th, we will air a five-hour marathon of Game Show Moments Gone Bananas from 8:00am ET to 1:00pm ET.

      On Friday, November 28th, we will air a seven-hour marathon of Steve Harvey Family Feud from 1:00pm ET to 8:00pm ET."

      Furthermore, with regards to Christmas and New Year's, the person from GSN apparently responded with the following:

      "We anticipate having some more exciting news about Christmas and New Year’s programming ready to be announced in the next couple of weeks, and would encourage you to keep an eye out for it. There will be a few additional surprises for fans of our classic programming as well as our more contemporary shows, and it is our hope that you will enjoy it all while you celebrate the holidays."

      Take all this for what it's worth, and don't quote me on any of this, as I am not the user from GS Paradise who received this supposed email response.

    2. I read the forum link provided above. Take this with a grain of salt and wait until the advanced schedules are released, probably at the beginning of this upcoming week.

  16. Thanksgiving Day
    Jeopardy! (5 Hours)
    Wheel of Fortune (4 Hours)
    Black Friday
    Family Feud Dawson (4 Hours)
    Family Feud Combs (4 Hours)